# SDR 07FDEA02519

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug MD-10-10F
- Aircraft serial: 47810
- Aircraft time: 65,901 hours, 29,920 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: AUB70877
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HAS 6" CRACK VERTICAL STRUCTURE SUPPORT ON OUTBOARD BULKHEAD. VIEWED THROUGH ACCESS PANEL AUB7025-3 APPROXIMATE 4 FEET FWD PYLON STATION YN=358.  [08-24-07]  REMOVED AND REPLACED STIFFENER BRACKET AS REQUIRED, REF. DAC DRAWING AUB 7087.  09-04-07   NR 1 ENGINE AND PYLON WERE REMOVED FOR ACCESS THE REPAIR.
